|Sep 22 2010|
Hey everybody. So once again (I feel like I'm beating a dead horse here) I'm still having cymbalta withdrawal symptoms that are really kicking my ass. I even tapered off really slowly (30 mg/day for one week, 15 mg/day for one week, 15 mg every other day) and I've been off of it for 4 days now and I'm back to having really terrible withdrawal. I'm tingly, exhausted and can barely make it up to the top floor of our apartment building without needing to collapse on the couch the minute I walk in the door. I'm also back to being really snappy at people and irritable. In addition to all this lovely withdrawal, I've started taking Diamox as directed from my last doctor's appointment. Its been okay so far, just making me really thirsty and have to pee a lot (surprise surprise, it is a diuretic). I've only been taking 1 a day in the morning for 3 days, tomorrow I have to take one in the morning and one in the afternoon for 3 days, then one in the morning, afternoon and evening. I'm getting the tingly symptoms in my hands and feet and nose but I'm not sure if its because of the cymbalta or because of the diamox...
Anyways, I guess thats all for now. Hope all is well with all of you!
The coolest kid at Calloway
Seriously, I hate Cymbalta
I really don't like Cymbalta
Last day of Vaca :(
Brain tumor (or lack there of!) news
Been having some strange symptoms
Yet another life update
Not so much a headache update, as a life one
Members who read this post also read:
Why does everything have to be so damned hard?
Going to Donate Blood today!
Pros and Cons of Surgery and Questions for my Doct...